# SDR EISA20000138

- Difficulty date: September 4, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N375NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- Aircraft time: 54,175 hours, 37,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 350, STR 25R EXFOLIATED APPROX 10 INCHES.  FABRICATED, ALODINED, PRIMED, AND INSTALLED STR SPLICE IAW B727 DRAWING 65-18420, B727 SRM 51-10-2 AND 51-30-2.
